Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Got my period. Why the discharge after urination? Why am I spotting?

Okay so I got my period around the 10th it lasted til about the 15th. A few days after I experienced a reddish brown discharge that would occur maybe once or twice a day every other day. I still currently have the discharge I continue to use baby wipes or tissue to wipe away the discharge after urination . I now have a slight itchy feeling accompanied by the discharge. Its slightly chunky at times and seems to have bits of reddish brown tissue or clots in it. I had this similar spotting problem last month. I recently got off of the ortho tricyclen pill in July. Before that I had the depo shot but didn t like the spotting it gave me. Before the depo I was on the ortho pill for quite some time. I m 19 and have a gyno appointment soon but I m just curious as to why my body is all of a sudden out of wack after the depo shot.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you should do your investigations hormonal assays ultra sonography detailed gynaec exam i think its hormonal imbalance problem
Answered: Fri, 27 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor